# SDR 2009FA0000691

- Difficulty date: June 11, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Engine: Pwa JT15D1A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 305501101
- Condition: Cracked
- Location: Turbine Section
- Component: Turbine Disk
- Component part number: 3023411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSP, FOUND 2 HIGH TURBINE BLADES CRACKED ON THE T/E AT MID SPAN OF THE BLADE.  WORST CRACK BEING APPROX .360 AND .200.  (K)
